| Catalog Number |
0450000000 |
| Medical Device Problem Code |
Increase in Pressure (1491)
| Health Effect - Clinical Code |
Swelling/ Edema (4577)
| Date of Event |
10/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that while using the crossflow, the shoulder pressure was too high.The pressure was set to 35 then 25 but the shoulder expanded larger than it should have.
Additional Manufacturer Narrative
Alleged failure: crossflow - shoulder pressure was too high - pressure was set to 35 then 25 - shoulder expanded larger than it should have.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.The probable root causes could be: 1) inflow cassette not properly inserted.2) improper joint level.3) user settings.4) kinked inflow cassette.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
Event or Problem Description